MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. EM ENT STRAIGHT SUCTION; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. EM ENT STRAIGHT SUCTION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733449
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a functional endoscopic sinus surgery (fess) procedure.It was reported that the straight suction was unable to track consistently throughout navigation with a flat emitter.It was confirmed the the issue only occurs with the straight suction instrument.The issue occurred across different straight suctions and instrument trackers.The instrument could be verified but had issues tracking in navigation until further entered into the sinus.There was no metal interference.The site put towels between the emitter and the non-metal bed.This resulted in a delay of less than one hour.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the rep went back to the site and tested two of their three trays.He examined each instrument in the two sets.Each one side by side characteristically were almost identical.Each time the rep raised the instrument about 12 inches from the emitter, it would go to red status.After testing the sets with same results, the rep stated the emitter field might be smaller than it should be.
 
Additional Manufacturer Narrative
H2: please see section b5 for additional information.H2: please see section d4 for device lot number and full udi.H2: please see section h4 for device manufacturing date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the flat emitter range for the longer instruments seemed to lose tracking the higher up the emitter went, even though tracking typically works at that height.It was noted the instruments verify at over 2.4 the max was 3.5.The manufacturer representative tested the instruments with the side emitter, and they also still verified at a higher geometry error.It was not over the geometry error, but the instrument would lose how far away it can be from the emitter.
 
Additional Manufacturer Narrative
H2: the navigation system being used with the straight suction was checked out with no noted issues.The straight suction is the suspected cause of the issue.Section e3 was updated with initial reporter information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EM ENT STRAIGHT SUCTION
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23617302
Report Number1723170-2025-03784
Device Sequence Number15716243
Product Code HAW
UDI-Device Identifier00763000053369
UDI-Public(01)00763000053369(11)240913(10)240913
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733449
Device Catalogue Number9733449
Device Lot Number240913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer11/24/2025
12/01/2025
02/19/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date11/26/2025
12/03/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age57 YR
Patient SexMale
Patient Weight131 KG